# SDR SWAA2021082395933

- Difficulty date: July 18, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 65,799 hours, 29,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWERED CEILING PANEL BATTERY PACK LT SIDE AT FWD GALLEY AREA (1 EA) ; 2021-325912 / [01] REPLACED LOWERED CEILING PANEL BATTERY PACK LT SIDE AT FWD GALLEY AREA (1 EA) I.A.W. B737-700 AMM 33-51-06-960-805 TEST OK; [02] REPLACED LOWERED CEILING PANEL BATTERY PACK LT SIDE AT FWD GALLEY AREA (1 EA) I.A.W. B737-700 AMM 33-51-06-960-805 TEST OK
